Communications in Analysis and Geometry

Volume 27 (2019)

Number 2

Frobenius type and CV-structures for Donaldson-Thomas theory and a convergence property

Pages: 287 – 327



Anna Barbieri (University of Sheffield, United Kingdom)

Jacopo Stoppa (Scuola Internazionale Superiore di Studi Avanzati (SISSA), Trieste, Italy)


We rephrase some well-known results in Donaldson–Thomas theory in terms of (formal families of) Frobenius type and CV-structures on a vector bundle in the sense of Hertling. We study these structures in an abstract setting, and prove a convergence result which is relevant to the case of triangulated categories. An application to physical field theory is also briefly discussed.

Received 19 December 2015

Accepted 27 January 2017

Published 23 August 2019